PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Local geodesics between toric plurisubharmonic functions with infinite energy

Volume 120 / 2017

Genki Hosono Annales Polonici Mathematici 120 (2017), 33-40 MSC: Primary 32U05; Secondary 32U25. DOI: 10.4064/ap170705-15-9 Published online: 20 November 2017

Abstract

We study the behavior of weak geodesics in the space of plurisubharmonic functions on pseudoconvex domains. We investigate the continuity of geodesics between toric plurisubharmonic functions using the convex analytic method. As a result, we characterize the continuity of geodesics by means of the Lelong numbers.

Authors

  • Genki HosonoGraduate School of Mathematical Sciences
    The University of Tokyo
    3-8-1 Komaba, Meguro-ku
    Tokyo, 153-8914, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image